RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 1, Pages 37–43 (Mi de8908)  

Ordinary Differential Equations

On necessary and sufficient conditions for the basis property of systems of root functions of a differential operator

N. B. Kerimov

Baku State University

Full text: PDF file (901 kB)

English version:
Differential Equations, 1996, 32:1, 38–45

Bibliographic databases:
UDC: 517.984.5
Received: 19.09.1995

Citation: N. B. Kerimov, “On necessary and sufficient conditions for the basis property of systems of root functions of a differential operator”, Differ. Uravn., 32:1 (1996), 37–43; Differ. Equ., 32:1 (1996), 38–45

Citation in format AMSBIB
\Bibitem{Ker96}
\by N.~B.~Kerimov
\paper On necessary and sufficient conditions for the basis property of systems of root functions of a differential operator
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 1
\pages 37--43
\mathnet{http://mi.mathnet.ru/de8908}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1432947}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 1
\pages 38--45


Linking options:
  • http://mi.mathnet.ru/eng/de8908
  • http://mi.mathnet.ru/eng/de/v32/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019